# SDR CA010307024

- Difficulty date: February 19, 2001
- Submitted: March 13, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORT IN DESCENT: AUDIT ENGINE OIL AND MASTER WARNING. ENGINE NR 2 OIL PRESSURE RAPIDLY DROPPED TO 0 PSI. CREW INITATED AN IN-FLIGHT SHUTDOWN PROCEDURE, AIRCRAFT LANDED WITHOUT INCIDENT. MAINTENANCE FOUND PARTICLE ON NR 2 CHIP DETECTOR. AT THE TIME OF WRITING THE CAUSE FOR THE LOSS OIL PRESSURE HAS NOT BEEN DETERMINDED. THE CUSTOMER AND THE MANUFACTURER WILL CONTINUE THE INVESTIGATION.
